# SDR AC2A118174

- Difficulty date: November 11, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N39LR
- Make and model: Bell 206L-1
- Aircraft serial: 45654
- Aircraft time: 3,831 hours
- Engine: Allsn 250C*
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 5016612
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTED HELIPORT THE 0821 WITH 2 CPL PASSENGERS. ONE PASSENGER WAS IN THE LT FRONT SEAT WITH THE REMAINING PASSENGER IN THE RT REAR FORWARD FACING SEAT. ARRIVED AT SWP24 AT 0821 AND THE REAR PASSENGER DEPARTED THE AIRCRAFT. AFTER THE  PASSENGER DEPARTED THE PAD THE NEXT DESTINATION WAS SP 75. ARRIVED AT SP 75 NR 0833 WERE THE FRONT PASSENGER DEPARTED THE AIRCRAFT. AFTER THE PASSENGER DEPARTED THE DECK, RETURNED WITH AN ARRIVAL TIME OF 0854. DURING POST FLIGHT, NOTICED PAINT MISSING FROM AREA JUST AFT OF RT PASSENGER DOOR. UPON FURTHER INVESTIGATION, NOTICED THE RT REAR PASSENGER SEAT BELT WAS WEDGED BETWEEN THE AFT CROSS TUBE AND FLOAT INFLATION HOSE. NO NOISE WAS NOTICED.
